# SDR ABXA2021528054

- Difficulty date: May 27, 2021
- Submitted: May 29, 2021
- Operation: Air carrier
- Aircraft: N795AX
- Make and model: Boeing 767281
- Aircraft serial: 23145
- Aircraft time: 67,791 hours, 48,300 cycles
- System (JASC): 2911 · Hydraulic Power Accumulator, Main
- Part: Shutoff Valve
- Part number: 7321870018
- Part serial: 44073X
- Condition: Leaking
- Location: Hyd Flap/Slat
- Part time: 42,441 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

THE CENTER HYDRAULIC QUANTITY EICAS MESSAGE DISPLAYED INDICATION. AN IN FLIGHT EMERGENCY WAS DECLARED. THE AIRCRAFT LANDED SAFELY WITH NO OTHER PROBLEMS. AIRCRAFT WAS THEN GROUNDED BY MAINTENANCE. A HYDRAULIC LEAK WAS FOUND ON THE CENTER FLAP/SLAT SHUT OFF VALVE MODULE. THE VALVE WAS REPLACED IAW AMM 27-51-48. THE AIRCRAFT WAS RETURNED TO SERVICE.
